# SDR ASAA2013053194950

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,447 hours, 1,607 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523050
- Condition: Worn
- Location: Nr1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24 NR 1 ENGINE FAN BLADE SHIMS WORN.  ACFT GROUNDED. R & R NR1 ENGINE FAN BLADE SHIMS, 24EA IAW T/C 78472002.
